Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 44, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 10, 2006, 9:01 PM CST for Mayes County, Rogers County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2006, 9:01 PM CST (03:01 UTC)
- Expired
- Mar 10, 2006, 9:31 PM CST
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Mayes County, OK, Rogers County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 8:19 PM CST | Severe Thunderstorm Watch | SPC | 18 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2360 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 110301 SVRTSA OKC097-131-110345- /O.NEW.KTSA.SV.W.0044.060311T0301Z-060311T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 901 PM CST FRI MAR 10 2006 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MAYES COUNTY IN NORTHEAST OKLAHOMA ROGERS COUNTY IN NORTHEAST OKLAHOMA * UNTIL 945 PM CST * AT 857 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF INOLA TO 14 MILES SOUTH OF INOLA...MOVING NORTHEAST AT 50 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INOLA... TIAWAH...CHOUTEAU...FOYIL...PRYOR...SALINA...CHELSEA...ADAIR... PENSACOLA...SPAVINAW AND LANGLEY. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3618 9568 3607 9533 3645 9499 3659 9547 $$
3 follow-up statements
000 WWUS54 KTSA 110319 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 918 PM CST FRI MAR 10 2006 OKC097-131-110345- /O.CON.KTSA.SV.W.0044.000000T0000Z-060311T0345Z/ ROGERS OK-MAYES OK- 918 PM CST FRI MAR 10 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM CST FOR MAYES AND ROGERS COUNTIES... AT 914 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED 5 MILES NORTHEAST OF ADAIR...MOVING NORTHEAST AT 50 MPH. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3617 9563 3607 9533 3645 9499 3645 9547 $$
000
WWUS54 KTSA 110324
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CST FRI MAR 10 2006
OKC131-110334-
/O.CAN.KTSA.SV.W.0044.000000T0000Z-060311T0345Z/
ROGERS OK-
924 PM CST FRI MAR 10 2006
...THE SEVERE THUNDERSTORM WARNING FOR ROGERS COUNTY HAS BEEN
CANCELLED...
THE SEVERE THUNDERSTORMS HAVE SHIFTED EAST INTO MAYES COUNTY..AND
MOVED CLEAR OF ROGERS COUNTY. THEREFORE...THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
LAT...LON 3645 9502 3641 9503 3610 9531 3609 9532
3609 9536 3611 9544 3626 9544 3626 9542
3645 9542 3645 9502
$$
OKC097-110345-
/O.CON.KTSA.SV.W.0044.000000T0000Z-060311T0345Z/
MAYES OK-
924 PM CST FRI MAR 10 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM CST FOR MAYES
COUNTY...
AT 922 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO
60 MPH. THIS STORM WAS LOCATED NEAR PRYOR...MOVING NORTHEAST AT 60
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SALINA...
ADAIR...STRANG AND SPAVINAW.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3645 9502 3641 9503 3610 9531 3609 9532
3609 9536 3611 9544 3626 9544 3626 9542
3645 9542 3645 9502
$$000
WWUS54 KTSA 110331
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
930 PM CST FRI MAR 10 2006
OKC097-110340-
/O.CAN.KTSA.SV.W.0044.000000T0000Z-060311T0345Z/
MAYES OK-
930 PM CST FRI MAR 10 2006
...THE SEVERE THUNDERSTORM WARNING FOR MAYES COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS AND
SMALL HAIL CAN STILL BE EXPECTED AS THIS LINE OF THUNDERSTORMS
MOVES NORTHEAST AT 50 MPH ACROSS MAYES COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3645 9502 3641 9503 3610 9531 3609 9532
3609 9536 3611 9544 3626 9544 3626 9542
3645 9542 3645 9502
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 7:35 PM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 10, 7:35 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
735 PM CST FRI MAR 10 2006
.UPDATE...
HAVE UPDATED TO INCLUDE ISOLATED THUNDERSTORMS IN THE SOUTHERN MOST ZONES.
A FEW THUNDERSTORMS HAVE TRIGGERED NEAR THE RED RIVER JUST WEST OF THE
FORECAST AREA ALONG THE NORTHERN EDGE OF MOISTURE ADVECTION. THESE
THUNDERSTORMS MAY LAST FOR A FEW HOURS UNTIL THE BOUNDARY LAYER DECOUPLES
AND INHIBITION INCREASES. NO OTHER CHANGES FOR NOW.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071.
FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 7 PM SUNDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
FORECASTER ID= 15Hazardous weather outlook, Mar 10, 8:49 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 849 PM CST FRI MAR 10 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 841 PM CST FRI MAR 10 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS HAVE DEVELOPED IN THE AREA OF STRONG MOISTURE ADVECTION IN EASTERN OKLAHOMA. THESE THUNDERSTORMS MAY CONTINUE TO FORM AS THIS AREA EXPANDS TO THE NORTH AND NORTHEAST OVER THE NEXT SEVERAL HOURS. THE THUNDERSTORMS WILL DIMINISH DURING THE EARLY MORNING HOURS. THE MAIN THREAT IS LARGE HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... WARM TEMPERATURES AND STRONG SOUTHERLY WINDS WILL CONTINUE VERY HIGH FIRE DANGER SATURDAY. DRY VEGETATION AND RELATIVELY DRY WEATHER WILL SEE THESE CONDITIONS PREVAIL OFF AND ON THROUGH THE WEEK. MOISTURE WILL BE RETURN NORTH INTO PARTS OF THE AREA SATURDAY AND SUNDAY. A DRY LINE WILL SET UP ACROSS THE AREA BOTH DAYS WITH AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE ALONG AND TO THE EAST OF THE DRY LINE. DEW POINTS AS HIGH AS THE 60S AND CAPES POSSIBLY AS HIGH AS 2000 J/KG COMBINED WITH STRONG SHEAR WILL RESULT IN THE POTENTIAL FOR A FEW OF THE STORMS TO BECOME SEVERE. EMERGENCY MANAGEMENT PLANNING STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AND SUNDAY DURING THE AFTERNOON AND EVENING HOURS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 10, 8:31 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CST FRI MAR 10 2006
OKZ066-071-110315-
MCINTOSH OK-OKMULGEE OK-
831 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
OKMULGEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 831 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF OKMULGEE TO 5 MILES WEST OF
DEWAR TO 7 MILES NORTHWEST OF HANNA...MOVING EAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OKMULGEE...
DEWAR...HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...PRESTON...
HANNA...RAIFORD...VIVIAN...STIDHAM...PIERCE AND HITCHITA.
THESE STORMS WILL BE CAPABLE OF PRODUCING ONE HALF INCH HAIL.
SHOULD THE STORMS STRENGTHEN MORE A WARNING FOR LARGE HAIL WILL BE
ISSUSED.Special weather statement, Mar 10, 8:37 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CST FRI MAR 10 2006
OKZ060-067-070-110315-
MUSKOGEE OK-TULSA OK-WAGONER OK-
837 PM CST FRI MAR 10 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
TULSA AND WAGONER
IN EAST CENTRAL OKLAHOMA
MUSKOGEE
AT 837 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHEAST OF JAMESVILLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LIBERTY...TULSA...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...CHOSKA...
PORTER...STONEBLUFF...REDBIRD...COWETA...ONETA...JAM ESVILLE AND
HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:05 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 30 min |
| Mar 10, 8:45 PM CST | Severe Thunderstorm Warning | TSA | Wagoner | 32 min |
| Mar 10, 9:54 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| Mar 10, 10:22 PM CST | Tornado Warning | TSA | Pushmataha | 53 min |
| Mar 10, 10:35 PM CST | Tornado Warning | TSA | Latimer, Pittsburg | 55 min |
| Mar 10, 11:00 PM CST | Tornado Warning | TSA | Latimer | 45 min |
| Mar 10, 11:05 PM CST | Severe Thunderstorm Warning | TSA | Haskell | 55 min |
| Mar 10, 11:14 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 46 min |
| Mar 10, 11:17 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 73 min |
| Mar 10, 11:47 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 58 min |
| Mar 10, 11:58 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 30 min |
| Mar 11, 12:29 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| Mar 11, 1:33 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 42 min |
| Mar 11, 12:39 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee | 51 min |
| Mar 11, 12:57 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 14 min |
| Mar 11, 1:02 PM CST | Severe Thunderstorm Warning | TSA | Muskogee | 58 min |
| Mar 11, 2:16 PM CST | Severe Thunderstorm Warning | TSA | Cherokee | 44 min |
| Mar 11, 2:32 PM CST | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Mar 11, 4:15 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 30 min |
| Mar 11, 4:20 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 55 min |
| Mar 11, 4:45 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 45 min |
| Mar 11, 4:46 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 44 min |
| Mar 11, 5:11 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.